| Catalog Number |
2H8519 |
| Medical Device Problem Codes |
Failure to Prime (1492); Obstruction of Flow (2423)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/11/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).Device manufacturer address (b)(4).Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a clearlink system non-dehp continu-flo solution set would not prime.It was further reported that the line below the drip chamber was blocked.This issue was identified during priming.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
H10: the actual sample was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Functional testing including pressure testing and clear passage testing was performed, and it was noted that the device would not prime as the check valve was partially blocked by solvent.The reported condition was verified.The cause of the condition was due to incorrect application of solvent on the check valve and tubing during manufacturing.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.